Thursday, November 21, 2019

Comments by Aria1000

Showing 2 of 2 comments.

  • If you are a doctor – as you can read my new comment above- Seroquel made me go completely light blind for six months i was confined to a dark room. no doctors could find anything. the pain in my eyes was excruciating. off seroquel- soo much better now i can see ..
    but please as doctor – encourage other doctors to really go over the side fx with patients.
    my psychiatrist never told me about eye issues or side fx like this — i just trusted he knew what he was doing.
    i was fine for years and then bang – photophobia/ blindness/ excruciating agonizing eye pain.

    I think all drugs can be dangerous or helpful depending on the patient but it’s the company and doctors that must warn patients..so if this happens we can get help.

    Please encourage doctors to really investigate side fx and warn patients.
    i do believe in psychiatric medicine – cymbalta saved my life. but we just need to warn patients so they can be prepared in case something goes wrong

  • This happened to me. I went completely blind. Started with photophobia and then i could not take any light at all …eye doctors ( two ) didn’t find anything wrong in slit tests…went to ER multiple times in AGONY but they dismissed me as a head case i think because years before i had a suicide attempt when i was depressed and misdiagnosed as bipolar. ( i’m not i just had depression which was long gone since i took antideperessant to fix that ) so i went to ER blindfolds on i couldn’t take the light and the pain was EXCRUCIATING esp if light hit my eyes. SIX Months i sat isolated in dark room ( completely black ) I had a priest come over to help me i was so scared..
    slowly my eyes in the dark even though i was on seroquel began to recover…( i prayed a lot as i had no other recourse ) i was forced to drink scotch whisky with the few tylenol threes i was given to stop the pain as doctors in Canada are very careful to give out pain medication …I finally got suboxone ( buprenorphine ) on line to cope with the pain and that helped tremendously ( it;s like methadone – opiate that is not really addictive ) as my eyes recovered i went off it.
    eyes were still blurry on seroquel and right now im wearing computer glasses to tone down the light while in withdrawal from seroquel ( on third month ) and now eyes are recovering quite quickly.

    Drink lots of water and omega 3 can help lubricate the eyes …when my eyes were in bad shape i drank like 9 glasses or 10 of water and it helped tremendously.

    I am not against seroquel – all drugs have side fx but I was never told anything about the eyes or the possibility of corneal neuralgia.

    1) Drug companies need to list all side fx but
    2) doctors prescribing the drug need to inform the patients also which they rarely do
    Thankyou for this article because it was crazy making – the pain was sooo severe and nobody believed me as you said it doesn’t show up on slit tests.
    Have your eyes recovered ? Mine are soo much better off that drug now.